What Are The Odds -pg112080699418

5 Replies
Worried! - July 8

I *ahem* reunited w/ an ex on the 4th of July. I was on an anti-biotic the week before and started a new pack of BC on the 2nd. We were so caught up in the moment of being back together that a condom was really an after thought. What are the odds that I could have gotten pregnant and how soon can I take a test? I know it might be a little early to be worried, but it would be in everyone's best interest that I NOT be pregnant right now.

 

kris - July 8

if it is in everyone's interest that you not be pregnant, IMMEDIATELY contact your planned parenthood office nearby and request the morning after pill. It will prevent implantation or cause the implantation to not "stick". It is only effective for the first two weeks after unprotected s_x (I believe) but it is the most least objectionable and safe way to prevent a possible pregnancy - other than being more careful about 'reuniting' without protection. Good luck.

 

Worried! - July 8

I don't know how I feel about that pill. I've read so many horror stories and am so on the fence about abortion that I don't know what to do. Plus, the closest Planned Parenthood clinic is at least two hours away. I had always heard that antiibiotics could make the pill unaffective, but the nurse at my OBGYN said that it would only do that if the antibiotic had negative side effects that would clean out my system too quickly, like diarreha or vomiting. But based upon the normal menstrual cycle, would it even be likely that I could get pregnant since I shouldn't technically be ovulating for 14 days after my period?

 

Amy - July 9

I've wondered about the antibiotic, too. I've heard that it can lower the pill's effectiveness, too. I'm kinda in the same situation with the "first couple days of the pack," too. Does anyone know anything about this?

 

E - July 9

Amy, I know quite a bit about this. The only reason you need to worry about the pill while on an antibiotic, is if you experienced diarrhea during the course of the AB. Antibiotics often cause diahrrea in patients, which decreases the absorption of the pill in your system. If you did not experience any diahrreah, the AB will not affect the absorption of the pill. Just like Worried! stated.

 

E - July 9

...or vomiting.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?